# SDR UPS08851822

- Difficulty date: March 1, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,477 hours, 26,441 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lws 598
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 POSSIBLE CRACK AT DRAIN HOLE, LT WING OB LE IB SECTION LOWER SURFACE NEAR STA XFS 598.  STOP DRILLED CRACK, FAB AND INSTALLED REPAIR DOUBLER IAW SRM 57-3-1, E O DC85720-4087-B, 51-1-8.
